Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hello, does anyone know if swapping from the combined pill to pop pill will decrease the size of my boobs or make them sag?
    I would think progesterone would still have some sort of effect on them but without the oestrogen i don't want them to shrink or sag
    Help!!
    • #2
    #2

    I very much doubt that switching to the POP pill will make your boobs decrease in size or anything like that - I am personally on the POP pill and, if anything, mine have become more fuller! Also, no one can say really how the change in pills or how going on the POP pill will affect you, as, as I was told by a nurse, the hormones will affect everyone in a unique way; there is no defined 'side effect' that you will definitely have. So, if you have done your research and decide that it would be best for you to go on the POP pill, then give it a try and see how it works out for you
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 12, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.